Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 408165, 9 pages
http://dx.doi.org/10.1155/2015/408165
Research Article

Solving Split Variational Inclusion Problem and Fixed Point Problem for Nonexpansive Semigroup without Prior Knowledge of Operator Norms

School of Mathematics and Information Science, Weifang University, Weifang, Shandong 261061, China

Received 5 July 2015; Accepted 19 October 2015

Academic Editor: Fabio Tramontana

Copyright © 2015 Haitao Che and Meixia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Moudafi, “Split monotone variational inclusions,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 275–283, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. Censor, A. Gibali, and S. Reich, “Algorithms for the split variational inequality problem,” Numerical Algorithms, vol. 59, no. 2, pp. 301–323, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Moudafi, “The split common fixed-point problem for demicontractive mappings,” Inverse Problems, vol. 26, no. 5, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Byrne, Y. Censor, A. Gibali, and S. Reich, “The split common null point problem,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 4, pp. 759–775, 2012. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Y. Censor, T. Bortfeld, B. Martin, and A. Trofimov, “A unified approach for inversion problems in intensity-modulated radiation therapy,” Physics in Medicine and Biology, vol. 51, no. 10, pp. 2353–2365, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Qu and N. Xiu, “A note on the CQ algorithm for the split feasibility problem,” Inverse Problems, vol. 21, no. 5, pp. 1655–1665, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. H. Che and M. Li, “A simultaneous iterative method for split equality problems of two finite families of strictly pseudononspreading mappings without prior knowledge of operator norms,” Fixed Point Theory and Applications, vol. 2015, article 1, 2015. View at Publisher · View at Google Scholar
  8. C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441–453, 2002. View at Publisher · View at Google Scholar · View at Scopus
  9. P. L. Combettes, “The convex feasibility problem in image recovery,” Advances in Imaging and Electron Physics, vol. 95, pp. 155–270, 1996. View at Publisher · View at Google Scholar · View at Scopus
  10. K. R. Kazmi and S. H. Rizvi, “An iterative method for split variational inclusion problem and fixed point problem for a nonexpansive mapping,” Optimization Letters, vol. 8, no. 3, pp. 1113–1124, 2014. View at Publisher · View at Google Scholar · View at Scopus
  11. K. Sitthithakerngkiet, J. Deepho, and P. Kumam, “A hybrid viscosity algorithm via modify the hybrid steepest descent method for solving the split variational inclusion in image reconstruction and fixed point problems,” Applied Mathematics and Computation, vol. 250, pp. 986–1001, 2015. View at Publisher · View at Google Scholar · View at Scopus
  12. G. López, V. Martín-Márquez, F. Wang, and H.-K. Xu, “Solving the split feasibility problem without prior knowledge of matrix norms,” Inverse Problems, vol. 28, no. 8, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Zhao and Q. Yang, “A simple projection method for solving the multiple-sets split feasibility problem,” Inverse Problems in Science and Engineering, vol. 21, no. 3, pp. 537–546, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive nonlinear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, no. 1, pp. 82–89, 1967. View at Publisher · View at Google Scholar · View at Scopus
  15. S.-S. Chang, “Some problems and results in the study of nonlinear analysis,” Nonlinear Analysis: Theory, Methods & Applications, vol. 30, no. 7, pp. 4197–4208, 1997. View at Publisher · View at Google Scholar · View at Scopus
  16. K. Tan and H. K. Xu, “The nonlinear ergodic theorem for asymptotically nonexpansive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 114, no. 2, pp. 399–404, 1992. View at Publisher · View at Google Scholar
  17. A. Moudafi and E. Al-Shemas, “Simultaneous iterative methods for split equality problem,” Transactions on Mathematical Programming and Applications, vol. 1, pp. 1–11, 2013. View at Google Scholar